# SDR DXTA2009050403630

- Difficulty date: May 2, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N656QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605732
- Aircraft time: 1,299 hours, 994 cycles
- System (JASC): 3150 · Central Warning
- Part: Actuator
- Part number: 41011680108
- Part serial: 0586
- Condition: Intermittent
- Location: Hyd Pressure
- Part time: 936 hours, 690 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB MISCOMPARE AND HYD PRESS LIGHT ILLUMINATED AFTER TAKEOFF. CHECKLISTS WERE RUN IAW SOP. STAB DID NOT MOVE TO CRUISE POSITION. AFTER LANDING STAB MISCOMPARE AND HYD PRESS LIGHTS ILLUMINATED AGAIN.  REMOVED & REPLACED STAB ACTUATOR IAW MM 27-40-00. OPS & LEAK CHECK GOOD.
